CSpace
Geometric ergodicity of a general ARCH type model
Lu, ZD
1997-02-01
Source PublicationCHINESE SCIENCE BULLETIN
ISSN1001-6538
Volume42Issue:3Pages:264-264
Language英语
WOS Research AreaScience & Technology - Other Topics
WOS SubjectMultidisciplinary Sciences
WOS IDWOS:A1997XK83400028
PublisherSCIENCE CHINA PRESS
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28899
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST SYST SCI,BEIJING 100080,PEOPLES R CHINA
Recommended Citation
GB/T 7714
Lu, ZD. Geometric ergodicity of a general ARCH type model[J]. CHINESE SCIENCE BULLETIN,1997,42(3):264-264.
APA Lu, ZD.(1997).Geometric ergodicity of a general ARCH type model.CHINESE SCIENCE BULLETIN,42(3),264-264.
MLA Lu, ZD."Geometric ergodicity of a general ARCH type model".CHINESE SCIENCE BULLETIN 42.3(1997):264-264.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Lu, ZD]'s Articles
Baidu academic
Similar articles in Baidu academic
[Lu, ZD]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Lu, ZD]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.